On syzygies of linear sections

Research output: Contribution to journalArticlepeer-review


In this paper, we study how the minimal free resolution of a closed subscheme X ⊂ ℙr relates to that of a linear section X ∩ Λ ⊂ Λ = ℙs (0 < s < r). Our main result implies that the shape of the final non-zero row of the Betti diagram of X is preserved under taking the zero-dimensional and one-dimensional linear sections.

Original languageEnglish
Pages (from-to)1831-1836
Number of pages6
JournalProceedings of the American Mathematical Society
Issue number5
Publication statusPublished - 2015


  • Linear section
  • Minimal free resolution

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'On syzygies of linear sections'. Together they form a unique fingerprint.

Cite this